IJPAM: Volume 78, No. 8 (2012)

NEW OSTROWSKI-LIKE TYPE INEQUALITIES FOR
DIFFERENTIABLE $(s,m)$-CONVEX MAPPINGS

Jaekeun Park
Department of Mathematics
Hanseo University
Seosan, Chungnam, 356-706, KOREA


Abstract. In this article a general integral identity for a twice differentiable mapping is derived. By using this result, the author establish some new Hermite-Hadamard-like type inequalities for differentiable $s$-convex mappings in the second sense.

Received: February 6, 2012

AMS Subject Classification: 26A24, 26A51, 26B25, 26E15

Key Words and Phrases: convexity, $(s,m)$-convexity, Ostrowski type inequality

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 8